# SDR ZZDA2009215

- Difficulty date: August 7, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N980AT
- Make and model: Boeing 717-200
- Aircraft serial: 55039
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6011779
- Part serial: 2784
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHT ON WITH SWITCH IN "ARM" POSITION.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW M/M 33-51-06.  OK FOR SERVICE.
